# SDR 20000412AP003

- Difficulty date: December 17, 1999
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2612 · Fire Detection
- Part: Pin
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - FLT 572, AFTER ENGINE SHUTDOWN FIRE BELL SOUNDED WITH NO FIRE LIGHT INDICATION.  BELL COULD NOT BE SILENCED AS PER ABNORMAL CHECK LIST WITH EITHER OVERHEAD OR GLARESHIELD CUT OUTS.  CLEANED AND RESEATED NR 1 ENGINE LOWER LOOP.  CLEANED AND RESEATED STUB WING CONNECTOR.  FOUND PIN PUSHED BACK AT NR 1 ENGINE STUB WING CONNECTOR, RESEATED PIN.  RAN ENGINES, OPS CHECKED FIRE WARNING SYSTEM AND FOUND OK FOR SERVICE.  (M)
